Alert archive / Wisconsin / Wind Chill Advisories in 2014
Wind Chill Advisory 10, NWS Milwaukee, WI
NWS Milwaukee, WI issued this wind chill advisory at Feb 6, 2014, 10:07 AM CST for 20 counties in Wisconsin. It took effect at Feb 6, 2014, 10:00 PM CST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Feb 6, 2014, 10:07 AM CST (16:07 UTC)
- In effect from
- Feb 6, 2014, 10:00 PM CST
- Expired
- Feb 7, 2014, 9:00 AM CST
- In force
- 11 hr
- Issued by
- NWS Milwaukee, WI
Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 31 km from the middle of the area, began a volume at 16:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 4.1 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 768 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
533 WWUS43 KMKX 061607 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1007 AM CST THU FEB 6 2014 ...VERY COLD WIND CHILLS EXPECTED AGAIN TONIGHT... .WIND CHILLS HAVE RISEN INTO THE 10 TO 20 BELOW RANGE THIS MORNING...SO THE EARLY MORNING WIND CHILL ADVISORY WAS ALLOWED TO EXPIRE. EXPECT TEMPERATURES OF ZERO TO 10 BELOW AGAIN TONIGHT WITH CONTINUED BRISK WEST TO SOUTHWEST WINDS. THUS...WIND CHILL VALUES WILL DROP TO 20 TO 25 BELOW FOR MOST AREAS EARLY FRIDAY MORNING. A NEW WIND CHILL ADVISORY WILL GO INTO EFFECT LATE TONIGHT THROUGH FRIDAY MORNING. WIZ046-047-056>058-062>064-067>070-070015- /O.EXP.KMKX.WC.Y.0009.000000T0000Z-140206T1600Z/ /O.NEW.KMKX.WC.Y.0010.140207T0600Z-140207T1500Z/ MARQUETTE-GREEN LAKE-SAUK-COLUMBIA-DODGE-IOWA-DANE-JEFFERSON- LAFAYETTE-GREEN-ROCK-WALWORTH- INCLUDING THE CITIES OF...MONTELLO...BERLIN...BARABOO...PORTAGE... WISCONSIN DELLS...BEAVER DAM...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...DARLINGTON...MONROE...JANESVILLE...BELOIT... ELKHORN...LAKE GENEVA 1007 AM CST THU FEB 6 2014 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST FRIDAY. * WIND CHILL VALUES...BETWEEN 17 AND 25 DEGREES BELOW ZERO LATE TONIGHT INTO FRIDAY MORNING. * IMPACTS...WIND CHILLS AT THIS LEVEL WOULD CAUSE FROSTBITE TO EXPOSED SKIN IN 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ WIZ051-052-059-060-065-066-071-072-070015- /O.NEW.KMKX.WC.Y.0010.140207T0600Z-140207T1500Z/ FOND DU LAC-SHEBOYGAN-WASHINGTON-OZAUKEE-WAUKESHA-MILWAUKEE- RACINE-KENOSHA- INCLUDING THE CITIES OF...FOND DU LAC...SHEBOYGAN...WEST BEND... PORT WASHINGTON...WAUKESHA...BROOKFIELD...MILWAUKEE...RACINE... KENOSHA 1007 AM CST THU FEB 6 2014 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST FRIDAY. * WIND CHILL VALUES...BETWEEN 17 AND 25 DEGREES BELOW ZERO LATE TONIGHT INTO FRIDAY MORNING. * IMPACTS...WIND CHILLS AT THIS LEVEL WOULD CAUSE FROSTBITE TO EXPOSED SKIN IN 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ MRC
4 follow-up statements
783 WWUS43 KMKX 062135 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 335 PM CST THU FEB 6 2014 ...VERY COLD WIND CHILLS EXPECTED AGAIN TONIGHT... .EXPECT TEMPERATURES OF ZERO TO 10 BELOW AGAIN TONIGHT WITH CONTINUED BRISK WEST TO SOUTHWEST WINDS. THUS...WIND CHILL VALUES WILL DROP TO 20 TO 25 BELOW FOR MOST AREAS EARLY FRIDAY MORNING. WIZ046-047-051-052-056>060-062>072-070545- /O.EXT.KMKX.WC.Y.0010.140207T0400Z-140207T1500Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 335 PM CST THU FEB 6 2014 ...WIND CHILL ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CST FRIDAY... THE WIND CHILL ADVISORY IS NOW IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CST FRIDAY. * WIND CHILL VALUES...BETWEEN 20 AND 27 DEGREES BELOW ZERO. * IMPACTS...WIND CHILLS AT THIS LEVEL WOULD CAUSE FROSTBITE TO EXPOSED SKIN IN 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ MRC
497 WWUS43 KMKX 070336 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 936 PM CST THU FEB 6 2014 ...BITTERLY COLD WIND CHILLS THROUGH FRIDAY MID MORNING... .EXPECT TEMPERATURES OF ZERO TO 10 BELOW AGAIN TONIGHT WITH CONTINUED BRISK WEST TO SOUTHWEST WINDS. THUS...WIND CHILL VALUES WILL DROP TO 20 TO 25 BELOW FOR MOST AREAS EARLY FRIDAY MORNING. COLDEST VALUES OF 25 TO 30 BELOW WILL BE SOUTHWEST OF MADISON. WIZ046-047-051-052-056>060-062>072-071100- /O.CON.KMKX.WC.Y.0010.140207T0400Z-140207T1500Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 936 PM CST THU FEB 6 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY. * WIND CHILL VALUES...BETWEEN 20 AND 25 DEGREES BELOW ZERO MOST AREAS. LOWEST VALUES OF 25 TO 30 BELOW ZERO IN THE DODGEVILLE...MONROE...AND DARLINGTON AREAS. * IMPACTS...WIND CHILLS AT THIS LEVEL WOULD CAUSE FROSTBITE TO EXPOSED SKIN IN 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ CRAVEN
090 WWUS43 KMKX 070932 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 332 AM CST FRI FEB 7 2014 ...VERY COLD WIND CHILLS THIS MORNING... .SOUTHWEST WINDS OF 5 TO 15 MPH AND TEMPERATURES BETWEEN ZERO AND 10 BELOW WILL CONTINUE TO CAUSE VERY COLD WIND CHILLS MOSTLY BETWEEN 15 AND 25 DEGREES BELOW ZERO THIS MORNING. A FEW LOCATIONS WILL FALL TO BETWEEN 25 AND 30 BELOW ZERO. A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. WIZ046-047-051-052-056>060-062>072-071500- /O.CON.KMKX.WC.Y.0010.000000T0000Z-140207T1500Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 332 AM CST FRI FEB 7 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. * WIND CHILL VALUES...MOSTLY BETWEEN 15 AND 25 DEGREES BELOW ZERO. A FEW LOCATIONS WILL DIP DOWN TO BETWEEN 25 AND 30 BELOW ZERO. * IMPACTS...WIND CHILLS AT THIS LEVEL WOULD CAUSE FROSTBITE TO EXPOSED SKIN IN 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ MBK
912 WWUS43 KMKX 071510 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 910 AM CST FRI FEB 7 2014 ...WIND CHILLS SLOWLY IMPROVING THIS MORNING... .WIND CHILLS HAVE BEGUN TO WARM THIS MORNING...AND WILL CONTINUE TO SLOWLY IMPROVE THROUGH THE DAY. WIZ046-047-051-052-056>060-062>072-071615- /O.EXP.KMKX.WC.Y.0010.000000T0000Z-140207T1500Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 910 AM CST FRI FEB 7 2014 ...WIND CHILL ADVISORY HAS EXPIRED... THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. WIND CHILLS ARE MAINLY ABOVE 20 BELOW AT THIS POINT...SO THE ADVISORY IS BEING ALLOWED TO EXPIRE. IT WILL STILL BE QUITE COLD THROUGH THE DAY THOUGH...WITH WIND CHILLS OF 10 TO 20 BELOW THIS MORNING AND 0 TO 10 BELOW THIS AFTERNOON. $$ DDV
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this wind chill advisory went out at Feb 6, 3:29 AM CST, 6 hours 38 minutes earlier.
Area forecast discussion, Feb 6, 3:29 AM CST, 6 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
329 AM CST THU FEB 6 2014
.TODAY AND TONIGHT - CONFIDENCE...MEDIUM.
CORE OF COLDEST AIR SETTLING INTO SOUTHERN WI ATTM. LINGERING LOW
LEVEL MOISTURE AND COLD AIR SURGE CAUSING INCREASING STRATUS FIELD
OVER FAR SOUTHEAST WISCONSIN WITH SCATTERED FLURRIES...PER LATEST 11-
3.9 MICRON IMAGERY. TRAJECTORY TAKES THIS STRATUS FIELD OVER
MILWAUKEE METRO AREA NEXT SEVERAL HOURS. EXPECT STRATUS TO THIN AND
DISSIPATE THROUGH THE MORNING AS COLD AIR SETTLES INTO SOUTHERN WI
AND SYNOPTIC SCALE FORCING FROM MID-LEVEL SHEAR ZONE ALSO SHIFTS OFF
TO THE EAST. HENCE MORE SUNSHINE EXPECTED THIS AFTERNOON.
SUBSIDENCE FROM LEFT ENTRANCE REGION OF UPPER JET WILL ALSO HELP
RETARD CLOUD DEVELOPMENT LATER TODAY. THIS SCENARIO ALSO SUPPORTED
BY DECREASING TOTAL COLUMN CONDENSATE.
CLEAR SKIES SHOULD THEN REMAIN OVER THE REGION FOR TONIGHT...HOWEVER
BOUNDARY LAYER WINDS WILL BE A LITTLE STRONGER DUE TO EXPANSIVE HIGH
PRESSURE PASSING BY TO THE SOUTH AND RESULTANT PRESSURE GRADIENT.
WL CONTINUE WIND CHILL ADVISORY THIS MORNING OVER SOUTH CENTRAL WI
WITH MANY WIND CHILLS FALLING TO BELOW 20 BELOW FOR SEVERAL HOURS.
DESPITE BOUNDARY LAYER MIXING TONIGHT...COLDER START AND LACK OF
CLOUDS WILL ALLOW OVERNIGHT TEMPS TO FALL TO BETWEEN 3 AND 10 BELOW.
THESE TEMPERATURES AND WINDS OF 5 TO 10 KNOTS WILL CAUSE WIND CHILLS
TO FALL TO 20 TO 30 BELOW OVER MOST OF THE AREA. WIND CHILL
ADVISORY WILL LIKELY BE NEEDED AND WILL BE ISSUED ONCE ONGOING WIND
CHILL EXPIRES.
.FRIDAY...FORECAST CONFIDENCE...HIGH
STRONG SURFACE HIGH PRESSURE WILL CONTINUE TO SLIDE BY TO THE
SOUTH FRIDAY. EXPECT MOSTLY SUNNY SKIES...BUT HIGHS STILL ONLY
WARM INTO THE LOW TO MID TEENS. TEMPERATURES WILL LIKELY DROP BACK
BELOW ZERO AGAIN BY LATE FRIDAY EVENING...BUT WARM BACK TO AROUND
ZERO BY LATE IN THE NIGHT DUE TO WARM ADVECTION AND INCREASING
CLOUDS AHEAD OF AN APPROACHING SHORTWAVE.
.SATURDAY...FORECAST CONFIDENCE...MEDIUM
POPS WERE RAISED A BIT FOR FOR SATURDAY...AS MODELS IN PRETTY GOOD
AGREEMENT WITH A SHORTWAVE BRINGING ANOTHER ROUND OF LIGHT SNOW.
THERE ARE SOME SLIGHT TIMING...STRENGTH...AND FEATURE PLACEMENT
ISSUES AMONG MODELS...BUT THE OVERALL PICTURE SEEMS TO BE COMING
TOGETHER. IT WILL BE ANOTHER COLD...HIGH SNOW RATIO EVENT...WITH
AVERAGE MODEL LIQUID OF A TENTH OF AN INCH SUGGESTING ABOUT 2
INCHES OF SNOW.
.SUNDAY THROUGH WEDNESDAY...FORECAST CONFIDENCE...MEDIUM
DRY WEATHER IS EXPECTED SUNDAY THROUGH WEDNESDAY AS HIGH PRESSURE
SLOWLY MOVES THROUGH THE REGION. UNFORTUNATELY...LOOKS LIKE MORE
NORTHWEST FLOW THROUGH THIS PERIOD...RESULTING IN CONTINUED BELOW
NORMAL TEMPS.
&&
.AVIATION/12Z TAFS/...LINGERING LOW LEVEL MOISTURE AND COLD AIR
ADVECTION CAUSING PATCHY MVFR CLOUDS EARLY THIS MORNING. LOW LEVEL
MOISTURE THINS THROUGH THE DAY SO AFTER THIS MRNG...CONFIDENCE
INCREASES ON VFR CONDITIONS THROUGH TNGT.
&&
.MARINE...WL CONTINUE TO LIMIT WAVE FORECASTS DUE TO LIKELY AREAS OF
ICE LINGERING OVER THE NEAR SHORE WATERS. NOT SURE WHAT STRONG
ONSHORE FLOW FROM WEDNESDAY MAY HAVE DONE TO THE ICE COVER BUT MORE
CLEARING TODAY SHOULD ALLOW UPDATED VIEW FROM NEW HI RES MODIS
IMAGERY. WEST WIND GUSTS WL APPROACH SMALL CRAFT ADVISORY LEVELS
THIS AFTN AND AGAIN FRIDAY AFTN AS LARGE AREA OF HIGH PRESSURE
PASSES TO THE SOUTH OF THE GREAT LAKES.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WIND CHILL ADVISORY UNTIL 10 AM CST THIS MORNING FOR WIZ046-047-
056>058-062>064-067>070.
LM...NONE.
&&
TODAY/TONIGHT AND AVIATION/MARINE...MBK
FRIDAY THROUGH WEDNESDAY...DDVHazardous weather outlook, Feb 6, 3:50 AM CST, 6 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 350 AM CST THU FEB 6 2014 WIZ046-047-051-052-056>060-062>072-071000- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 350 AM CST THU FEB 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT A WIND CHILL ADVISORY REMAINS IN EFFECT FOR SOUTH CENTRAL WISCONSIN UNTIL 10 AM. WIND CHILLS ARE EXPECTED TO DIP TO BETWEEN 20 AND 28 DEGREES BELOW ZERO. FARTHER EAST...WIND CHILLS WILL FALL TO BETWEEN 10 AND 20 DEGREES BELOW ZERO OVER SOUTHEAST AND EAST CENTRAL WISCONSIN. ANOTHER ROUND OF COLD WIND CHILLS IS ANTICIPATED TONIGHT. WIND CHILLS ACROSS THE REGION ARE EXPECTED TO FALL TO BETWEEN 20 AND 30 DEGREES BELOW ZERO. A WIND CHILL ADVISORY WILL LIKELY BE NEEDED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY VERY COLD WIND CHILLS OF 20 TO 30 DEGREES BELOW ZERO ARE EXPECTED FRIDAY MORNING. LOW PRESSURE PASSING BY IS EXPECTED TO BRING AROUND 2 INCHES OF FRESH SNOW ON SATURDAY. WIND CHILLS MAY FALL TO 20 TO 25 BELOW ZERO SUNDAY NIGHT AND EARLY MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. HOWEVER...SNOWFALL REPORTS WILL BE APPRECIATED ON SATURDAY. LMZ643>646-071000- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 350 AM CST THU FEB 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT WEST WIND GUSTS WILL APPROACH SMALL CRAFT ADVISORY LEVELS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. WWW.WEATHER.GOV/MKX MBK
In the hours before
Local storm report, Feb 6, 6:36 AM CST, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
636 AM CST THU FEB 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM EXTR WIND CHILL WISCONSIN DELLS AIRPORT 43.52N 89.77W
02/06/2014 M-21 F SAUK WI AWOS
TEMPERATURE OF -7 WITH A WIND SPEED OF 7 MPH.
&&
MBKLocal storm report, Feb 6, 6:37 AM CST, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
637 AM CST THU FEB 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM EXTR WIND CHILL LONE ROCK AIRPORT 43.21N 90.19W
02/06/2014 M-23 F SAUK WI ASOS
TEMPERATURE OF -7 WITH A WIND SPEED OF 8 MPH.
&&
MBKThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 3:48 PM CST | Small Craft Advisory | MKX | 26 hr |
Nearby
Wind Chill Advisories in Wisconsin, 2014Every wind chill advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.